RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 5, Pages 1173–1186 (Mi izv2238)  

This article is cited in 1 scientific paper (total in 1 paper)

The entropy of a class of entire functions in a frequency dependent metric

V. V. Zmushko


Abstract: The present paper gives an estimate of the entropy of the Bernstein class $B_\sigma$ in a spherical metric, which discriminates between low-frequency signals more finely than between high-frequency signals.
Bibliography: 4 titles.

Full text: PDF file (928 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:5, 1119–1132

Bibliographic databases:

UDC: 517.5
MSC: Primary 30A64, 41A45; Secondary 94A10
Received: 30.12.1975

Citation: V. V. Zmushko, “The entropy of a class of entire functions in a frequency dependent metric”, Izv. Akad. Nauk SSSR Ser. Mat., 40:5 (1976), 1173–1186; Math. USSR-Izv., 10:5 (1976), 1119–1132

Citation in format AMSBIB
\Bibitem{Zmu76}
\by V.~V.~Zmushko
\paper The entropy of a~class of entire functions in a~frequency dependent metric
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 5
\pages 1173--1186
\mathnet{http://mi.mathnet.ru/izv2238}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=427920}
\zmath{https://zbmath.org/?q=an:0353.41008}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 5
\pages 1119--1132
\crossref{https://doi.org/10.1070/IM1976v010n05ABEH001828}


Linking options:
  • http://mi.mathnet.ru/eng/izv2238
  • http://mi.mathnet.ru/eng/izv/v40/i5/p1173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Vitushkin, “On Hilbert's thirteenth problem and related questions”, Russian Math. Surveys, 59:1 (2004), 11–25  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:141
    Full text:53
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019